# SDR AALA20160728006

- Difficulty date: July 25, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 13,347 hours, 5,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER AT FUSELAGE STATION 663.75 IS CRACKED BETWEEN RBL 29.83 AND RBL 35.83. REPAIRED BARRIER IAW SRM 57-10-10-2R2.
